Does femara (letrozole) cause insomnia?

Yes, it may. Insomnia is one of the side effects of letrozole and some patients have reported insomnia while taking this medication. It happened to around 7% of the patients who took it. Therefore, it is possible for letrozole to cause insomnia.

Related Questions

I, m taking tranzadone for insomnia due to femara (letrozole). Any opinion?

Agree w Dr. Irizarry. In addition to trazodone, insure that you are using excellent sleep hygiene. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs ; no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate sized ; finish at least 2 to 3 hrs before sleep. Can try warm milk, chamomile tea >. Read more...

Does femara (letrozole) cause osteoporosis?

Possibly. Femara (letrozole) is an aromatase inhibitor. It works by decreasing the amount of estrogen produced in post-menopasual women. Anything that lowers estrogen level will take away its protective effect on bone, thus increasing the risk of fracture, osteopenia or osteoporosis. Read more...

Can femara (letrozole) cause a miscarriage?

Danger to fetus. Femara (letrozole) is used to treat breast cancer in women who have gone through menopause. It should not be used in women who are or will become pregnant. It has a category x rating which means that it is contraindicated during pregnancy as animal studies have shown toxicity to the developing embryo (baby). It acts to decrease the level of estrogen and that might lead to miscarriage. Read more...
Should not. Femara (letrozole) is only recommended for post-menopausal women. So, if a woman has not entered menopause yet, she should not take femara (letrozole). Pre-menopausal women usually take tamoxifen, which will often cause a disruption in their menstrual cycles, so getting pregnant is less likely. However, women are not recommended to get pregnant while on tamoxifen. Read more...

Can femara (letrozole) cause hair loss?

Yes, some thinning. Mild thinning of hair is reported from the use of any antiestrogenic medicines. So Femara (letrozole) can cause some, usually mild hair loss, not enough to worry about it being a serious problem. Read more...

Does metformin cause joint pain or could it be the femara (letrozole) I started taking in jan 2014?

Femara!!! It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain. Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and i'm so sorry you have it. Ask your doc for relief so you stay on the drug! Read more...